# SDR 95ZZZX1843

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Nut
- Part number: 3029885
- Condition: Corroded
- Location: Power Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED 3 EACH OVERHAULED NUTS, INSPECTED, FROM AVIALL.  ALL PARTS HAVE HEAVY CORROSION.
